MathSciNet Relay Station
MathSciNet bibliographic data
MR1290731 58F09 (34C40 58F12)
Reineck, James F. The connection matrix in Morse-Smale flows. II. Trans. Amer. Math. Soc. 347 (1995), no. 6, 2097–2110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement